|Author:||Sorting Last Post on Top ↓ Message:||
My Doctor put me on Victoza back in September 2012; I took myself off of it in November. It took my glucose level too low. I had headache and I also noticed it made me tired. My mom on the other hand lost 70 pounds taking it. I guess it works different with different people. My co-pay was $40.
I can do all things through Christ who strengthens me.
I wish you luck on your goals.
I do want to say that you need to monitor the Victoza carefully. I used that and had terrible cramps. My doctor wanted me to give it time, so I did. However... it put me in the hospital with acute gastroenteritis...
I know this med works for some and I hope you are one of those!
I just wanted you to know... not everyone has had good luck with it.
Those darn insurance companies... I have had similar problems with them not wanting to let me have the one the doctor preferred.
Wishing you the best!
Hello. My name is Julie. I am new to this group. I am a type 2 diabetic since 2001. I was on Byetta since 2009 an just started Victoza Dec. 31, 2012 cause my insurance won't pay for it anymore an gave me option of Victoza. I currently take 25 units of Lantus in at bedtime an Metformin 1,000mg 2x a day. I started on the lowest dose of Victoza. Today I injected an got an Instant headache. I also would take my glucose readings 2 hours after eatting. Well, when I was taking Byetta, my readings would be 130. Today it was 188. OUCH...I feel Terrible. Taking Victoza at 6:30am cause I take Lantus in evening. I have also lost in 3 years 100 pounds without even trying with Byetta. I just hope with this new med, I don't gain weight. wish me luck an I hope all goes well for me with this new medication. Happy New Year to all.